# SDR ASAA2015090712968

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,671 hours, 5,470 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009703
- Condition: Warning Light
- Part time: 4,296 hours, 1,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT REMAINS ILLUMINATED ON OVERHEAD ELECTRICAL PANEL.  ACFT GROUNDED. PERFORMED FIM 24-31, TASK 801, ELECTRIC LIGHT BITE CK.  LOGGED STAT INV INOPERATIVE FAULT. IAW TECH SERVICES REQUEST, REPLACED STATIC INVERTER REF MM 24-34-21 & FAULT CLEARED. ALSO INSPECTED CONNECTOR D46 & TERMINALS ON W2536-0506-08 & W2536-0513-08, NO DEFECTS FOUND.
